# SDR SWIA201127412

- Difficulty date: August 26, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 21,335 hours, 18,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT OVER ROWS 2 AND 10 ARE OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
